Assessing McCallum and Taylor rules in a cross-section of emerging market economies

Mehrotra, Aaron and Sánchez-Fung, José R. (2011) Assessing McCallum and Taylor rules in a cross-section of emerging market economies. Journal of International Financial Markets, Institutions and Money, 21(2), pp. 207-228. ISSN (print) 1042-4431

Full text not available from this archive.
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics (until November 2012)
Depositing User: José Sanchez Fung
Date Deposited: 24 May 2012 15:15
Last Modified: 24 May 2012 15:15
URI: http://eprints.kingston.ac.uk/id/eprint/22815

Actions (Repository Editors)

Item Control Page Item Control Page